MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN 3; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN 3; REAGENT RED BLOOD CELLS
Model Number CAPTURE-R READY-SCREEN 3
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022 a customer site in the uk reported that they had received unexpected negative results for an antibody screen using capture-r ready-screen 3 on the european version of the neo iris instrument.
 
Additional Manufacturer Narrative
On (b)(6) 2022 the 3_cell assay was performed by immucor on neo 5030090014 using retention strips of capture-r ready-screen 3 (cw) lot e482 and retention vial of capture-r ready indicator red cells lot number 221085 with 6 known in-house donor samples of which 3 were known negative and 3 were known positive (anti-(fy(a), anti- cw, anti-d).All samples reacted as expected.Qc3_cell passed as expected.The retention product performed as expected.In this investigation, the customer issue was not reproduced or confirmed.Retention product performed as expected.No patient harm was reported.No defect or deficiency was found with the capture-r ready-screen 3 device; it was determined that the device was operating as designed and within the known limitations described in labeling.No remedial action is required.The event has been attributed to the sample, where the antibodies detected by gelcard technology appear to be wholly igm in nature; and any igg component of the antibodies occurs below the detection capability of capture-r ready-screen 3.The following limitations regarding the specimen apply as described in the instructions for use for capture-r ready-screen 3 (ifu 387-5) : specificities of presumed significance, that are wholly igm in nature (ie, igm anti-k or igm anti-e) may fail to react in this assay.According to "the blood group antigen facts book.M.E.Reid etal., elsevier 2022" alloanti-cw as well as alloanti-fy(b) can occur as igm antibodies.Negative reactions will be obtained if the test serum contains antibodies present in concentrations too low to be detected by the test methods employed.The internal immucor reference for this event is (b)(4).

Brand Name
CAPTURE-R READY-SCREEN 3
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30071
Manufacturer (Section G)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30071
Manufacturer Contact
howard yorek
3130 gateway drive
po box 5625
norcross, GA 30091-5625
6784184738
MDR Report Key16041119
Report Number1034569-2022-00019
Device Sequence Number6238096
Product Code KSZ
UDI-Device Identifier10888234001461
UDI-Public10888234001461
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
102707/5045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/19/2022
Device Model NumberCAPTURE-R READY-SCREEN 3
Device Catalogue Number0066814
Device Lot NumberE428
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2022
Initial Report FDA Received Date12/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown